Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys. I just started taking accutane as of 2 two days ago, and maybe I am just paranoid, but I was wondering if it is possible to already have side effects? I've noticed that before taking my 40mg of accutane, I am incredibly hungry, but once I begin eating, I lose my appetite. I am just getting over a bad sinus infection, so maybe it's nothing to worry about? Probably all psychosomatic...anyway, thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×